# SDR SIMA04511

- Difficulty date: February 14, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 7253721385
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV, FOUND CORROSION ON STIFFENER AND NUTPLATE AT AIRSTAIR LOCK.  REMOVED AND REPLACED STIFFENER IAW SRM 51-40-21.  (M)
